| Model Number |
MMT-523LNAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump was not responding to any buttons.The customer stated that they changed the battery but the insulin pump would not turn on.They changed the battery again and received a battery out limit alarm.They tried to change it again but afterwards it was still sitting there with battery out limit alarm.The customer¿s blood glucose level was 152 mg/dl.Troubleshooting was performed.The customer was advised to observe the time clock for one minute.The customer stated that there was no time on the insulin pump at all.The customer was advised to discontinue use of the device and revert to a back-up plan.The customer was advised that the device would be replaced and agreed to return the product for analysis.
Additional Manufacturer Narrative
Findings: no button error alarm.Unit received with intermittent act button response due to corroded button keypad trace.Keypad connector was found closed properly during visual inspection.Unit had minor scratched lcd window, cracked case near display window corners, cracked battery tube threads, cracked reservoir tube lip and cracked lcd window.No unexpected battery out limit.